MAUDE Adverse Event Report: SURE-T® PARADIGM®; CONTACT DETACH G29 80/8 PCC

SURE-T® PARADIGM®; CONTACT DETACH G29 80/8 PCC
Lot Number 5259017
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that in the morning of this report, the infusion set's tubing detached and slid out of the quick release.The site location was patient's abdomen and the pump was located on the belt line.The infusion was used for a couple of days.The infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Upon investigation of the returned used device, it was found that the tubing was detached from the tubing- tubing connector.The patient experienced the same event twice and the second event has been reported in 3003442380-2019-01571.No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
CONTACT DETACH G29 80/8 PCC
MDR Report Key8743357
Report Number3003442380-2019-01578
Device Sequence Number16654042
Product Code FPA
UDI-Device Identifier05705244006072
UDI-Public05705244006072
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/01/2021
Device Lot Number5259017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2019
Initial Report FDA Received Date06/28/2019
Patient Sequence Number1